# SDR 07FDEA02471

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65187451
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 870 FLOORBEAM HAS CORROSION ON UPPER SURFACE AT RBL12 DOT 17.  REMOVED CORROSION, ORIGINAL THICKNESS .690, REMAINING .630 REMOVED .060 TOOL  NR IN17-1458 DUE 4-24-08 IAW SRM 51-10-1, FOUND TO BE IN LIMITS, ROTO PEENED, CHECKED FOR CRACKS, TREATED, PRIMED, APPLIED BMS 3-23 CORROSION INHIBITOR REF FEDEX EA 7-5310-113048, SRM 51-10-2 AND SOPM 20-10-03.  REMOVED AND INSTALLED A FASTENERS THROUGH PULLEY BRACKET IAW SRM 51-03-2.  INSTALLED 2 EA NUT PLATES IAW SRM 51-30-2.
